# SDR TC8A98070

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Brackets
- Part number: 47749341
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP NR 02705, AFTER T/O, GEAR UNSAFE LIGHT REMAINED ON, GEAR RECYLED, LIGHT REMAINED ON.  RETURNED TO KDAY.  FOUND LT MLG I/B DOOR UPLATCH ROLLER BRACKETS BROKEN.  REMOVED AND REPLACED SAME.  OPERATED DOOR SEVERAL TIMES, NO DEFECTS NOTED OR INDICATION PROBLEMS NOTED IAW DC8 MM 32-6-3.
